# SDR EIAA970093

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 70,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK INSPECTION, DISCOVERED EXFOLIATION CORROSION ON THE UPPER SURFACE OF THE LOWER RIGHT HAND WING TRAILING EDGE SKIN BETWEEN WS 724.5 AND WS 740.0.  AFFECTED AREAS WERE TRIMMED TO REMOVE CORROSION.  FABRICATED AND INSTALLED REPAIR FILLERS WET WITH SEALANT.  ACCOMPLISHED IAW ECRA 470-57-075-2 REV A.  (X)
